# SDR SWIA202411120915

- Difficulty date: September 15, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 37,482 hours, 27,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG WHEEL WELL BRACKET FOR Z PANEL HAS CORROSION AS MARKED     (C-CHECK RO 11/11/2024)    REMOVED AND INSTALLED NEW ANGLE P/N CC670-10338-1 ON LH MLG WELL SUPPORT STRUCTURE TIRE BURST FOR Z PANEL REF CRJ900 SRM 51-42-21-001-001-A01 AND DWG CC670-10320 REV -F. COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY. LEAK CHECK GOOD.
